# SDR QXEA2014060200448

- Difficulty date: June 2, 2014
- Submitted: June 3, 2014
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 17,146 hours, 18,336 cycles
- Engine: Pwc PW150A
- Propeller: Hamstd 14SF7
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: No Test
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AUTOFEATHER TEST FAILED.  CDS FAULT CODE IS NR 1 ENG 398. COMPLIED WITH FIM 61-20-08-810-818. R & R NR 1 PEC IAW AMM 61-20-36-000-801, 61-20-36-400-801.
